# SDR SWAA2021091414454

- Difficulty date: August 4, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663 Bl0-Lbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 663.5 AT BL0 TO LBL 64 AND WL 173.1 AIR CONDITION COMPARTMENT ; 2021-342346 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0019306 DUE DATE 14-OCT-21; [02] REPLACED ANGLE LOCATED BS 663.5 AT BL0 TO LBL 64 AND WL 173.1 AIR CONDITION COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ; SRM 51-10-02 AND DWG #111A1000 SHEET: 139; REV: -; [03] REPLACED ANGLE LOCATED BS 663.5 AT BL0 TO LBL 64 AND WL 173.1 AIR CONDITION COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ; SRM 51-10-02 AND DWG #111A1000 SHEET: 139; REV: - RII
